{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201102192828157457   Reference number:11A0442044

On arithmetic Macaulayfication of noetherian rings

Noether環のMacaulayfication計算
Author (1):
Material:
Volume: 354  Issue:Page: 123-149  Publication year: 2001
JST Material Number: O6438A  ISSN: 0002-9947  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page